# SDR DL76G992095

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inop
- Location: Row 32fg
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED PROXIMITY LIGHTING SYSTEM INOP AT 32 FG.  RELAMPED SAME AND REPLACED LUMINATOR SOCKET ASSY (2), NO    HELP.  FWD TO MCO / PLACARD PER MEL 33-51-03B.
